Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Singular Kobayashi metrics and finite type conditions
HTML articles powered by AMS MathViewer

by Ji Ye Yu PDF
Proc. Amer. Math. Soc. 123 (1995), 121-130 Request permission

Abstract:

We introduce a family of invariants associated with the higher order Kobayashi metrics and study their relations with the regular type in the sense of Kohn and the variety type in the sense of D’Angelo.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32F15
  • Retrieve articles in all journals with MSC: 32H15, 32F15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 121-130
  • MSC: Primary 32H15; Secondary 32F15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1231046-X
  • MathSciNet review: 1231046